# SDR AALA20011376

- Difficulty date: July 6, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: D31038201
- Condition: Inoperative
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 1132 - GALLEY SLIDE INADVERTENTLY UNSUCCESSFULLY DEPLOYED.  REPLACED SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
